My doctor has taken me off the serequol because the side effects were too severe they said. I feel like crap. I dont sleep and I cry all the time. I feel like I am falling apart. I dont know what to do. I was biting my jaws so bad they were infected and I gritted my teeth so bad I had to be fitted for a mouth guard. I was bruising on contact and my doc said all was side effects of the serequol. They upped the Cymbalta and addded Lorazapan twice a day. Its not working. I am so scewed up I dont even know who I am. Any sugestions? How do I find a doctor who takes Bipolar as a serious illness?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...